# SDR ASAA2023092545293

- Difficulty date: September 25, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 59,068 hours, 17,562 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 00032039
- Condition: Unknown
- Location: Flight Deck
- Part time: 7,398 hours, 2,199 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VNAV SWITCHLIGHT NOT ILLUMINATING. GROUNDED - YES. (RESOLVED ON W/O: 1970398 TASKCARD: N/R-00001 ) VERIFIED DEFECT. VNAV LT INOP. REMOVED AND REPLACED MCP IAW AMM 22-11-34-000/400-801. PASSES LRU REPLACEMENT TEST AND LAND VERIFY. MCP VNAV LT NOW CHECKS GOOD. THIS CLEARS MEL 22-18I. SEAMC DARWIN NOTIFIED. PLACARDS REMOVED.
